MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC HYDRO-KIT; CATHETER, STRAIGH

WELLSPECT HEALTHCARE LOFRIC HYDRO-KIT; CATHETER, STRAIGH
Model Number 42012
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient reported that he is affected by pain and burning after each catheterization with all urinary catheters from all brands.He reported that he chooses the lofric hydro-kit catheters from wellspect healthcare because he is least affected by catheters from wellspect healthcare.The patient has a known allergy to plastic of transparent dressings, sorbitan sesquiolate, sorbitan oleate, linalool and sodium metabisulfites.Sorbitan sesquiolate, sorbitan oleate, linalool and sodium metabisulfites are neither intentionally added to, nor known to be components of lofric hydro-kit.The product has undergone biological safety evaluation in accordance with iso 10993, including both chemical and biological testing.These specific substances were not detected in chemical characterization analyses, and biological testing showed no evidence of sensitization reactions from lofric hydro-kit.Therefore, it cannot be concluded that the allergic reaction was caused by using lofric hydro-kit.Lofric hydro-kit is not a dressing but consists of plastic.If the plastic in the product is the cause of the allergic reaction is unknown.The cause of this incident has not been possible to establish.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
The adverse event occurred outside us, in (b)(6).A male patient has been using, sterile, single-use intermittent urinary catheters, lofric hydro-kit nelaton (40cm, ch12).On (b)(6) 2025, the patient contacted the manufacturer representative and reported that he gets pain and burning on the penis in connection with the use of the catheters.The patient suspected an allergic reaction.The patient did seek medical care on (b)(6), and tests made on the patient revealed he has allergy to sorbitan sesquiolate, sorbitan oleate, linalool and sodium metabisulfites.The patient was treated with an injection of sphincter toxin for relaxing the sphincter.In addition to this the patient also has got a known allergy to plastic of transparent dressings.The patient also reported that he is affected by pain and burning after each catheterization with all urinary catheters from all brands.The patient reported that he chooses catheters from wellspect healthcare because he is least affected by those catheters.The patient has been using catheters for 6 months to 1 year.

Brand Name
LOFRIC HYDRO-KIT
Common Device Name
CATHETER, STRAIGH
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43 121
Manufacturer Contact
anja bengtzelius
aminogatan 1
p.o. box 14
mölndal, SE-43- 121
SW   SE-43 121
MDR Report Key21686064
Report Number3009632672-2025-00010
Device Sequence Number8773987
Product Code EZD
UDI-Device Identifier07333387042817
UDI-Public07333387042817
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number42012
Device Catalogue Number42012703
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale